# SDR USAA2014041400016

- Difficulty date: April 12, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 14,546 hours, 5,734 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: F10006003
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD MISSING FROM 4R DOOR FRAME.  REPLACED MISSING PLACARD AT 4R DOOR FRAME AS REQUIRED.
